# SDR CA100809025

- Difficulty date: August 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 19,919 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 273A11231
- Condition: Cracked
- Location: Hyd System
- Part time: 24,750 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIVEN HYD PUMP LOW PRESSURE LIGHT ON "A" SYS QUANTITY AT 20 PERCENT.  WITHIN 30 MINS, SYS "A" QTY DECREASED TO 0. LOSS OF SYS A NON-NORMAL CHECKLIST CARRIED OUT.  NLG RETRACT ACTUATOR HYD TUBE FOUND CRACKED AND LEAKING.  NLG RETRACT ACTUATOR UP LINE REPLACED IAW AMM 32-33-11.  NR 1 ENG EDP REPLACED IAW AMM 29-11-11 AND "A" SYS FLUSHED IAW AMM 29-11-00.  NO METAL CONTAMINATION FOUND IN ANY FILTERS."A" SYS ACOUSTIC FILTER REPLACED IAW AMM 29-11-11 UP LINE, PN 273A1123-1, PN 2356135.
